# SDR 2013FA0000193

- Difficulty date: February 27, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- Aircraft: N365GA
- Make and model: Israel 1125
- Aircraft serial: 072
- Aircraft time: 8,393 hours, 5,351 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 343017113
- Condition: Leaking
- Location: Cockpit
- Part time: 8,393 hours, 5,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED AN AMBER "A" ON THE PILOTS PFD.  WHEN THE AUTO-PILOT WAS DISCONNECTED THE PILOT REPORTED NO CONTROL IN ROLL AXIS AND THE CO-PILOT HAD MINIMAL.  CREW DECLARED AN IFE AND STARTED A DESCENT, ONCE THE ACFT DESCENDED TO A LOWER ALTITUDE, NORMAL CONTROL WAS RESTORED AND AN UNEVENTFUL LANDING WAS MADE.  DURING THE INVESTIGATION OF THE ALIERON CONTROL SYS IT WAS DISCOVERED THAT THE PILOT'S DV WINDOW WAS LEAKING.  THE DV WINDOW IS SEALED BY A FORM IN PLACE GASKET, INITIAL INSPECTION OF THE WINDOW DIDN'T REVEAL ANY DEFECTS.  WHEN WATER WAS SPRAYED ON THE OUTSIDE FUSELAGE IT WAS DISCOVERED THAT THE WINDOW WAS LEAKING, ALLOWING WATER TO ENTER THE INTERIOR OF THE ACFT WHILE SITTING STATIC ON THE GROUND. THE WATER WAS FOUND MIGRATING UNDER THE FLOOR, AND POOLING AROUND THE PILOT AILERON CONTROL QUADRANT (REF IPC 27-10-00 ITEM 100 PN 25W531035-501) CAUSING IT TO FREEZE IN FLIGHT.  FURTHER INVESTIGATION REVEALED THE DRAIN PATHS FOR THE WATER WERE OBSTRUCTED, NOT ALLOWING THE WATER TO EXIT THE ACFT.  TECH RESEALED THE DV WINDOW, LEAK CHECKED, AND CLEARED OBSTRUCTIONS IN THE DRAIN PATHS UNDER THE FLOOR.
